# SDR MYWA110071

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,463 hours, 24,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: (L) PACK LIGHT ILLUMINATED WILL NOT RESET.  RESET AND OPS CHECKED LEFT PACK ON GROUND IAW AMM 21-51-00, NO FAULTS NOTED.
